# SDR CALA9701567

- Difficulty date: October 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68047
- Make and model: Doug DC-10-10
- Aircraft serial: 47801
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1927
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN DENTED AT FS 1927 BETWEEN LONGERON 27R AND 29R.  THE DENTED AREA WAS CUT OUT, FILLER AND DOUBLERS WERE FABRICATED AND INSTALLED IAW SRM 53-20-0, FIGURE 6.
